Universal reference book for medicines
Product name: IBUPROFEN-AKRIKHIN (IBUPROFEN-AKRIKHIN)

Active substance: ibuprofen

Type: NSAIDs

Manufacturer: MEDANA PHARMA (Poland)
Composition, form of production and packaging
?
Suspension for oral administration (orange) orange with orange smell; it is allowed to separate into a liquid layer and a precipitate, which after mixing is a homogeneous suspension.
100 ml

ibuprofen 2 g

Excipients: carmellose sodium 0.97 g, macrogol glyceryl hydroxy stearate 1.14 g, sucrose 34.2 g, glycerol 5.7 g, magnesium aluminum silicate 0.5 g, propylene glycol 1.71 g, methyl parahydroxybenzoate 0.15 g, propyl parahydroxybenzoate 0.05 g, sodium phosphate dihydrate 0.46 g, citric acid monohydrate 0.91 g, sodium saccharinate 0.25 g crospovidone 0.14 g, orange flavor 0.34 g, dye sunset yellow (E110) 0.02 g, purified water 100 ml.

100 g - bottles of dark glass (1) complete with a spoon-dispenser - packs of cardboard.

100 g - plastic bottles (1) complete with syringe-dispenser - packs cardboard



INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2015.

PHARMACHOLOGIC EFFECT

NSAIDs.
It has antipyretic, analgesic and anti-inflammatory effect.
Antipyretic effect due to the blocking of COX-1 and COX-2 in the cascade of arachidonic acid CNS, which leads to a decrease in the synthesis of prostaglandins, a decrease in their concentration in the cerebrospinal fluid and a decrease in the excitation of the center of thermoregulation.
The effect of lowering the fever temperature begins 30 minutes after taking the drug, its maximum effect is manifested after 3 hours.
The leading mechanism of analgesic action is a decrease in the production of prostaglandins of classes E, F and I, biogenic amines, which leads to the prevention of hyperalgesia at the level of sensitivity change nociceptors.
Analgesic effect is most pronounced for inflammatory pains.
The anti-inflammatory effect is caused by oppression of COX activity and a decrease in the synthesis of prostaglandins in inflammatory foci, which leads to a decrease in the secretion of inflammatory mediators, a decrease in the activity of the exudative and proliferative phase of the inflammatory process.

Like other NSAIDs, ibuprofen displays antiaggregant activity.

PHARMACOKINETICS

Suction and distribution

After ingestion, more than 80% of ibuprofen is absorbed from the digestive tract.
Cmax in the blood plasma for fasting - 45 minutes, when taken after meals - 1.5-2.5 h; in the synovial fluid - 2-3 hours, where higher concentrations are created than in the blood plasma. After absorption, about 60% of the pharmacologically inactive R-form of ibuprofen is slowly transformed into an active S-form.
Binding to blood plasma proteins (mainly with albumins) is 90%.

Ibuprofen does not cumulate in the body.

Metabolism

Ibuprofen is biotransformed mainly in the liver.

It is subject to presystemic and post-systemic metabolism.

Excretion

Ibuprofen has a two-phase kinetics of elimination with T 1/2 2-2.5 hours. 60-90% of the drug is excreted by the kidneys as metabolites and products of their conjugation with glucuronic acid, to a lesser extent, with bile and in unchanged form is not more than 1%.
After taking a single dose, the drug is completely removed within 24 hours.
INDICATIONS

The drug is intended only for the treatment of children.

The raised temperature of a body of a various genesis at:

- colds;

- SARS, incl.
influenza;
- angina (tonsillitis);

- childhood infections;

- postvaccinal reactions.

Pain syndrome of different origin of weak and moderate intensity with:

- toothache, painful teething;

- Ear pain with inflammation of the middle ear;

- headache, migraine;

- neuralgia;

- pain in the muscles, joints, due to injuries of the musculoskeletal system.

It is intended for symptomatic therapy, reducing pain and inflammation during the period of application, the progression of the disease is not affected.

DOSING MODE

The drug is taken orally after a meal.
Before use, the vial should be shaken until a uniform suspension is obtained.
The dose is determined depending on the age and body weight of the child.

To accurately dispense the suspension, a dispenser (spoon or syringe) is attached to the vial.

Single dose is 5-10 mg / kg body weight 3-4 times / day.

The maximum daily dose is 20-30 mg / kg body weight.

Age (body weight) Single dose Multiplicity of admission

6-12 months (7.7-9 kg) 2.5 ml (50 mg) 3 times / day

1-3 years (10-15 kg) 2.5 ml (50 mg) 3-4 times / day

4-6 years (16-20 kg) 5 ml (100 mg) 3 times / day

7-9 years (21-29 kg) 5 ml (100 mg) 4 times / day

10-12 years (30-41 kg) 10 ml (200 mg) 3 times / day

Taking the drug in a single dose can be repeated every 6-8 hours. Do not exceed the maximum daily dose.

Breast children from 3 to 6 months (5-7.6 kg) with postvaccinal reactions: 2.5 ml of the drug, if necessary - re-intake of 2.5 ml after 6 hours.

The daily dose of the drug for children from 3 to 6 months should not exceed 5 ml.

In children from 3 to 6 months the drug can be used only after consultation with the doctor in charge.

Ibuprofen-Akrihin can be used no more than 3 days as an antipyretic agent and no more than 5 days - as an anesthetic.

If the fever persists for more than 3 days, you should consult your doctor.

If the pain remains for more than 5 days, you should consult your doctor.

Use of the dispenser in the form of a syringe:

1. Unscrew the cap from the bottle (press, pressing down, and turn counter-clockwise).

2. Strongly push the dispenser into the opening of the neck of the vial.

3. Vigorously shake the contents of the vial.

4. To fill the dispenser, the bottle must be turned upside down, and then gently move the dispenser piston down, pour in the contents until the desired mark on the scale is reached.

5. Turn the bottle back to its original position and carefully remove the dispenser from it by rotating motion.

6. The tip of the dispenser is placed in the mouth of the child, and then slowly pressing the plunger, enter the contents of the dispenser.

7. After application, the bottle should be closed by screwing the lid on and the dispenser rinsed with drinking water and dried.

SIDE EFFECT

On the part of the digestive system: NSAIDs-gastropathy (nausea, vomiting, decreased appetite, heartburn, abdominal pain, diarrhea, flatulence, pain and discomfort in the epigastric region);
ulceration of the mucous membrane of the gums and the mucous membrane of the gastrointestinal tract (in some cases complicated by perforation and bleeding); dryness of the oral mucosa, aphthous stomatitis, pancreatitis, constipation, hepatitis.
On the part of the respiratory system: dyspnea, bronchospasm.

From the side of the nervous system: headache, dizziness, sleep disturbance, anxiety, drowsiness, depression, psychomotor agitation, irritability, confusion, hallucinations;
rarely - aseptic meningitis (more often in patients with autoimmune diseases).
From the senses: hearing loss, ringing or noise in the ears, reversible toxic optic neuritis, blurred vision or diplopia, violation of color vision, dry and irritated eyes, edema of the conjunctiva and eyelids (allergic genesis), scotoma, amblyopia.

From the hemopoiesis: anemia (including hemolytic, aplastic), thrombocytopenia and thrombocytopenic purpura, agranulocytosis, and leukopenia.

From the cardiovascular system: the development or worsening of heart failure, tachycardia, increased blood pressure.

From the urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.

Allergic reactions: skin itching, skin rash (erythematous or urticaria), angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm, fever, multiple exudative erythema (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome), eosinophilia, allergic rhinitis.

Other: increased sweating.

In case of any of the listed side effects, stop taking the drug and consult a doctor.

CONTRAINDICATIONS

- hypersensitivity to ibuprofen or other NSAIDs (including acetylsalicylic acid), as well as to the auxiliary components of the drug;

- complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (in

t.ch.
in the anamnesis);
- erosive and ulcerative diseases of the digestive tract (including gastric ulcer and duodenal ulcer in the exacerbation phase, ulcerative colitis, peptic ulcer, Crohn's disease - ulcerative colitis);

- renal failure of severe degree (CK <30 ml / min), progressive kidney disease;

- severe hepatic insufficiency, active liver disease;

- confirmed hyperkalemia;

- Inflammatory bowel disease;

- deficiency of sugar / isomaltase;

- fructose intolerance, glucose-galactose malabsorption;

- Violations of blood clotting (including hemophilia, lengthening bleeding time, propensity to bleed, hemorrhagic diathesis);

- Children under 3 months.

With caution: cirrhosis of the liver with portal hypertension;
hepatic and / or renal insufficiency; arterial hypertension, chronic heart failure; nephrotic syndrome;hyperbilirubinemia; presence of Helicobacter pylori infection; peptic ulcer of the stomach and duodenum (in the anamnesis); gastritis; enteritis; colitis; blood diseases of unclear etiology (leukopenia and anemia); long-term use of NSAIDs; severe physical illness; simultaneous reception of oral GCS (including prednisolone);anticoagulants (including warfarin); antiaggregants (including clopidogrel). Ibuprofen-Akrihin contains sugar, so it must be used with caution in patients with diabetes mellitus.
PREGNANCY AND LACTATION

The appointment of the drug Ibuprofen-Akrihin during pregnancy is possible only if the potential benefit to the mother exceeds the possible risk to the fetus.

If it is necessary to prescribe the drug Ibuprofen-Akrihin in the lactation period, the question of stopping breastfeeding should be solved.

APPLICATION FOR FUNCTIONS OF THE LIVER

The drug is contraindicated in severe impairment of kidney function.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

The drug is contraindicated in severe violations of liver function.

APPLICATION FOR CHILDREN

In children from 3 to 6 months the drug can be used only after consultation with the doctor in charge.

Contraindicated use of the drug in children under 3 months .

SPECIAL INSTRUCTIONS

In patients with bronchial asthma or other diseases occurring with bronchospasm, ibuprofen may increase the risk of developing bronchospasm.
The use of the drug in these patients is permissible only under the condition of great care, and in case of difficulty in breathing, consult a doctor immediately.
During the long-term treatment of NSAIDs, control of the peripheral blood picture and the functional state of the liver and kidneys is necessary.

To prevent the development of NSAID-gastropathy it is recommended to combine with prostaglandin E preparations (misoprostol).
When symptoms of NSAID-gastropathy are shown, careful monitoring including esophagogastroduodenoscopy, a blood test with determination of hemoglobin, hematocrit, analysis of feces for latent blood.
If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the test.

During the period of treatment, the use of drugs containing ethanol is not recommended.

To reduce the risk of developing unwanted effects from the gastrointestinal tract, Ibuprofen-Akrihin should be applied at the lowest effective dose with the minimum possible short course.

In 1 ml of the suspension of the preparation Ibuprofen-Akrihin contains about 0.34 g of sucrose, which corresponds to approximately 0.03 XE.
Thus, in the minimum single dose of the drug equal to 2.5 ml, 0.85 g of sucrose is contained (corresponding to 0.075 XE); in a maximum single dose of 15 ml, contains 5.13 g of sucrose (corresponding to 0.45 XE)
Impact on the ability to drive vehicles and manage mechanisms

Given the potential for the development of significant side effects, during the treatment period, care must be taken when driving vehicles and engaging in potentially hazardous activities requiring increased concentration and speed of psychomotor reactions.

OVERDOSE

Symptoms: abdominal pain, nausea, vomiting, retardation, headache, tinnitus, depression, drowsiness, metabolic acidosis, coma, hemorrhagic diathesis, lowering blood pressure, convulsions, stopping breathing, acute renal failure, liver dysfunction, tachycardia, bradycardia , atrial fibrillation.
Children under the age of 5 are particularly prone to apnea, coma and convulsions.
Serious consequences associated with the toxic effects of the drug manifest themselves usually after taking a dose exceeding 400 mg / kg body weight.
In case of an overdose, immediately consult a doctor.
Treatment: gastric lavage (only for an hour after taking the drug), activated charcoal, alkaline drink, symptomatic therapy (correction of acid-base state, blood pressure).

DRUG INTERACTION

Do not use ibuprofen concomitantly with other NSAIDs.
For example, acetylsalicylic acid reduces the anti-inflammatory effect of ibuprofen and increases the side effect.
If possible, avoid simultaneous use of ibuprofen and diuretics, due to the weakening of the diuretic effect and the risk of developing kidney failure.

Ibuprofen reduces the hypotensive activity of vasodilators (including ACE inhibitors).

Ibuprofen enhances the effect of oral hypoglycemic agents (especially sulfonylurea derivatives) and insulin.

Inductors of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, increasing the risk of developing severe hepatotoxic reactions.

Antacids and colestyramine reduce the absorption of ibuprofen.

Cefamandol, cefoperazone, cefotetan, valproic acid, plikamycin increase the frequency of hypoprothrombinemia.

Means with myelotosic action increase the manifestation of hematotoxicity of the drug.

Cyclosporins, gold preparations increase the effect of ibuprofen on the synthesis of prostaglandins in the kidneys, which is manifested by increased nephrotoxicity.

Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects.

Drugs that block tubular secretion, reduce excretion and increase the plasma concentration of ibuprofen.

Strengthens the effect of indirect anticoagulants, antiaggregants, fibrinolytic drugs (increased risk of hemorrhagic complications).

Increases the concentration in the blood of digoxin, methotrexate and lithium preparations.

Caffeine increases the analgesic effect of ibuprofen.

TERMS OF RELEASE FROM PHARMACY

The drug is approved for use as a means of OTC.

TERMS AND CONDITIONS OF STORAGE

The drug should be stored out of the reach of children, protected from light at a temperature of no higher than 25 ° C.
Shelf life - 3 years.
The vial should be used within 6 months.

Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!